A formula for periodic solutions of a linear nonhomogeneous differential system with a Jordan cell
Differencialʹnye uravneniâ, Tome 25 (1989) no. 3, pp. 521-523
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_3_a17,
author = {\`E. I. Grudo},
title = {A formula for periodic solutions of a linear nonhomogeneous differential system with a {Jordan} cell},
journal = {Differencialʹnye uravneni\^a},
pages = {521--523},
year = {1989},
volume = {25},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_3_a17/}
}
È. I. Grudo. A formula for periodic solutions of a linear nonhomogeneous differential system with a Jordan cell. Differencialʹnye uravneniâ, Tome 25 (1989) no. 3, pp. 521-523. http://geodesic.mathdoc.fr/item/DE_1989_25_3_a17/